# SDR SWIA2019080746151

- Difficulty date: June 14, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 40,374 hours, 35,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FLOOR SILL PANEL, BETWEEN APPROX. FS 409+128 AND APPROX. FS 559, HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO: 08/04/2019 REPAIRED FLOOR SILL PANEL IAW REO.
